MAUDE Adverse Event Report: ALTO DEVELOPMENT CORPORATION MYO/WIRE II KIT; DOUBLE WIRE STERNOTOMY SUTURE KIT

ALTO DEVELOPMENT CORPORATION MYO/WIRE II KIT; DOUBLE WIRE STERNOTOMY SUTURE KIT
Model Number 040-397
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
Customer returned product because they found the product pouch (sterile barrier) to be unsealed.No patient was involved, open seal was noted during preparation for procedure.Customer returned the entire lot minus 4 units that were reported to have been discarded because the seals were noted to be open.

Brand Name
MYO/WIRE II KIT
Common Device Name
DOUBLE WIRE STERNOTOMY SUTURE KIT
Manufacturer (Section D)
ALTO DEVELOPMENT CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key5619326
Report Number2242056-2016-00002
Device Sequence Number432128
Product Code GAO
UDI-Device Identifier10841291102052
UDI-Public10841291102052
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K932513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date11/01/2020
Device Model Number040-397
Device Catalogue Number040-397
Device Lot Number0575S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2016
Initial Report FDA Received Date04/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;